# SDR 99ZZZM420

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295M
- Make and model: Cvac 2405
- Aircraft serial: 64
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327629
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE, NR 1 ENGINE BEGAN TO BACKFIRE, POWER REDUCED RETURNED TO DEPARTURE AIRPORT AND LANDED.  FOUND NR 1 CYLINDER CRACKED AND EXHAUST PUSHROD BROKEN CYLINDER AND PUSHROD REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
